# SDR JZBR13247

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166WC
- Make and model: Gulstm G1159A
- Aircraft serial: 413
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Unit
- Part number: 50109331
- Condition: Wrong Part
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL BRAKE CHANGE, A PROBLEM WAS ENCOUNTERED.  A SEARCH FOR REPLACEMENT BRAKES WAS INDICATED USING THE ABS P/N.  DURING THE COURSE OF THE SEARCH, A GULFSTREAM P/N WAS GENERATED.  IT WAS ONLY AFTER THE FACT DISCOVERED THE GULFSTREAM P/N WAS INCORRECT.  THIS RESULTED IN THE INSTALLATION OF A 15 DEGREE SLOTTED BRAKE WITH A ZERO DEGREE KEYED WHEEL.  DAMAGE TO THE BRAKES HAS OCCURRED AND POSSIBLY THE WHEELS.  ALL FOUR WHEELS AND BRAKES WILL BE CHANGED W ITH SERVICEABLE UNITS.  CAUSE:  INCORRECT P/N BRAKES INSTALLED DUE TO WRONG P/N BEING REQUESTED.  (X)
